Anyone else losing hair? What do you use to prevent it...anything work?

Page 3 - Seeking answers? Join the AnandTech community: where nearly half-a-million members share solutions and discuss the latest tech.

Blackened

Member
Oct 24, 2000
166
0
0
Yes - breast enlargement because of excess estrogen buildup which can happen (albeit very rarely) while taking finasteride. It is easily combatted if you are prepared, however - You can use a prescription med called nolvadex which causes estrogen receptors in cells to become "occupied", and negating the effects of excess estrogen. Voila - no bitch tits.
 

Gand1

Golden Member
Nov 17, 1999
1,026
0
76
Don't be so vain and shave it off, and if you still are worried about looking good, exercise. If your body looks good hair does not matter.

Oh yeah stay away from Propecia, that stuff is real nasty. I used to work for Merck and they wont even let women into the manufacturing facility where it's made! :disgust:
 

rnmcd

Platinum Member
May 2, 2000
2,507
0
0
Originally posted by: Gand1
Don't be so vain and shave it off, and if you still are worried about looking good, exercise. If your body looks good hair does not matter.

Oh yeah stay away from Propecia, that stuff is real nasty. I used to work for Merck and they wont even let women into the manufacturing facility where it's made! :disgust:

it doesn't always work that way...I'm a googy Matt Lauer lookin' mofo and just imagine a bald and buff Lauer...not at all a pretty sight.